# SDR ASAA2016020815338

- Difficulty date: February 8, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 30,093 hours, 9,276 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT, PACK, LIGHT ON FL410 TEMP OK.  EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE REF AMM 21-61-00. NR 2 CONTROLLER LOGGED, ACTUATOR, FAULT BUT DID NOT FAULT, DURING VERIFY TEST.  RESET FAULT, CABIN TEMP CONTROL, OPS NORMAL.
